Please use this identifier to cite or link to this item:
Title: On Lp solutions to the Laplace equation and zeros of holomorphic functions
Author: Bruna, Joaquim
Ortega Cerdà, Joaquim
Keywords: Teoria del potencial (Matemàtica)
Equacions en derivades parcials
Funcions holomorfes
Potential theory (Mathematics)
Partial differential equations
Holomorphic functions
Issue Date: 1997
Publisher: Centro Edizioni Scuola Normale Superiore di Pisa
Abstract: The problem we solve in this paper is to characterize, in a smooth domain $\Omega$ in $\mathbb{R}^{n}$ and for $1 \leq p \leq \infty,$ those positive Borel measures on $\Omega$ for which there exists a subharmonic function $u \in L^{p}(\Omega)$ such that $\Delta u=\mu$.
Note: Versió postprint del document publicat a:
It is part of: Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, 1997, vol. 24, p. 571-591
ISSN: 0391-173X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
136635.pdf355.97 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.